Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 5-8
http://dx.doi.org/10.1155/S016117128800002X

A note on rings which are multiplicatively generated by idempotents and nilpotents

Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 2 June 1986; Revised 16 September 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hazar Abu-Khuzam, “A note on rings which are multiplicatively generated by idempotents and nilpotents,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 5-8, 1988. https://doi.org/10.1155/S016117128800002X.